# SDR FDEA202112022969

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AEA01152
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR CUTOUT FORWARD JAMB UPPER SKIN CRACKED AT STATION 1256.750 MAIN DECK AT R3 DOOR CUTOUT FORWARD JAMB CRACKED UPPER SKIN AT STATION 1256.750   REPAIRED AS PER E.A.#: 1-5310-T0365682 P1 , TITLE: FUSELAGE - MAINFRAME - CRACK REPAIR   FOR R3 CENTER FUS PAX DOOR JAMB FWD INNER SKIN , STA 1250 - 1256 , L - 15R TO L - 16R.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
